# SDR ASOA2012092502274

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 24,280 hours, 22,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY CEILING LIGHT OUT AT 5ABCD.  LAMPED THE EMERGENCY LIGHT  AND OPS CHECKED GOOD IAW AMM 33-51-00.
